Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Morita equivalences between some blocks for $p$-solvable groups


Author: Yuanyang Zhou
Journal: Proc. Amer. Math. Soc. 133 (2005), 3133-3142
MSC (2000): Primary 20C20; Secondary 20C11
Published electronically: May 2, 2005
MathSciNet review: 2160174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that any Morita equivalence between some blocks with Abelian defect groups and cyclic inertia quotients for $p$-solvable groups is basic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C20, 20C11

Retrieve articles in all journals with MSC (2000): 20C20, 20C11


Additional Information

Yuanyang Zhou
Affiliation: Department of Mathematics and Statistics, Central China Normal University, Wuhan, 430079, People’s Republic of China
Email: zhouyy74@163.com

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08038-X
PII: S 0002-9939(05)08038-X
Keywords: Block, defect group, inertia quotient, basic Morita equivalence
Received by editor(s): June 13, 2004
Published electronically: May 2, 2005
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.